30 Publications

Mark all

[30]
2018 | Journal Article | PUB-ID: 2920351
NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING
De Angelis T, Ferrari G, Moriarty J (2018)
ANNALS OF APPLIED PROBABILITY 28(1): 112-147.
PUB | DOI | WoS
 
[29]
2017 | Journal Article | PUB-ID: 2901752
Optimal Entry to an Irreversible Investment Plan with Non Convex Costs
Angelis TD, Ferrari G, Martyr R, Moriarty J (2017)
MATHEMATICS AND FINANCIAL ECONOMICS 11(4): 423-454.
PUB | DOI | WoS | arXiv
 
[28]
2017 | Journal Article | PUB-ID: 2916438
Optimal Boundary Surface for Irreversible Investment with Stochastic Costs
De Angelis T, Federico S, Ferrari G (2017)
Mathematics of Operations Research 42(4): 1135-1161.
PUB | DOI | WoS
 
[27]
2017 | Journal Article | PUB-ID: 2901747
Continuous-Time Public Good Contribution Under Uncertainty: A Stochastic Control Approach
Ferrari G, Riedel F, Steg J-H (2017)
Applied Mathematics & Optimization 75(3): 429-470.
PUB | DOI | WoS
 
[26]
2016 | Journal Article | PUB-ID: 2906562
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY
Ferrari G, Salminen P (2016)
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
[25]
2016 | Working Paper | PUB-ID: 2904750
Controlling public debt without forgetting Inflation
Ferrari G (2016) Center for Mathematical Economics Working Papers; 564.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[24]
2016 | Working Paper | PUB-ID: 2904748
Nash equilibria of threshold type for two-player nonzero-sum games of stopping
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 563.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[23]
2016 | Working Paper | PUB-ID: 2904756
Optimal entry to an irreversible investment plan with non convex costs
de Angelis T, Ferrari G, Martyr R, Moriarty J (2016) Center for Mathematical Economics Working Papers; 566.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[22]
2016 | Working Paper | PUB-ID: 2904753
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
de Angelis T, Ferrari G (2016) Center for Mathematical Economics Working Papers; 565.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[21]
2016 | Working Paper | PUB-ID: 2904731
On an optimal extraction problem with regime switching
Ferrari G, Yang S (2016) Center for Mathematical Economics Working Papers; 562.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[20]
2016 | Working Paper | PUB-ID: 2904729
A solvable two-dimensional singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 561.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[19]
2016 | Preprint | PUB-ID: 2901751 PUB | arXiv
 
[18]
2016 | Preprint | PUB-ID: 2901754 PUB | arXiv
 
[17]
2015 | Preprint | PUB-ID: 2901753
Nash equilibria of threshold type for two-player nonzero-sum games of stopping
Angelis TD, Ferrari G, Moriarty J (2015)
arXiv:1508.03989.
PUB | arXiv
 
[16]
2015 | Working Paper | PUB-ID: 2901450
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2015) Center for Mathematical Economics Working Papers; 485, Version February 2015.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[15]
2015 | Journal Article | PUB-ID: 2782593
Optimal dynamic procurement policies for a storable commodity with Levy prices and convex holding costs
Chiarolla MB, Ferrari G, Stabile G (2015)
European Journal of Operational Research 247(3): 847-858.
PUB | DOI | WoS
 
[14]
2015 | Journal Article | PUB-ID: 2766940
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES
De Angelis T, Ferrari G, Moriarty J (2015)
SIAM Journal on Control and Optimization 53(3): 1199-1223.
PUB | DOI | WoS
 
[13]
2015 | Journal Article | PUB-ID: 2718995
On an integral equation for the free-boundary of stochastic, irreversible investment problems
Ferrari G (2015)
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 
[12]
2014 | Working Paper | PUB-ID: 2901687
A solvable two-dimensional degenerate singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 531.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[11]
2014 | Working Paper | PUB-ID: 2901528
A non convex singular stochastic control problem and its related optimal stopping boundaries
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 508.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[10]
2014 | Working Paper | PUB-ID: 2901685
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary
Ferrari G, Salminen P (2014) Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[9]
2014 | Working Paper | PUB-ID: 2901544
On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment
de Angelis T, Federico S, Ferrari G (2014) Center for Mathematical Economics Working Papers; 509.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[8]
2014 | Journal Article | PUB-ID: 2705522
A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis
De Angelis T, Ferrari G (2014)
Stochastic Processes and their Applications 124(12): 4080-4119.
PUB | DOI | WoS
 
[7]
2014 | Journal Article | PUB-ID: 2681888
Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem
Chiarolla MB, Ferrari G (2014)
SIAM Journal on Control and Optimization 52(2): 1048-1070.
PUB | DOI | WoS
 
[6]
2013 | Working Paper | PUB-ID: 2674160
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2013) Center for Mathematical Economics Working Papers; 485.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2013 | Working Paper | PUB-ID: 2674083
A Stochastic Reversible Investment Problem on a Finite-Time Horizon: Free Boundary Analysis
de Angelis T, Ferrari G (2013) Center for Mathematical Economics Working Papers; 477.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[4]
2013 | Journal Article | PUB-ID: 2693721
Generalized Kuhn--Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources
Chiarolla MB, Ferrari G, Riedel F (2013)
SIAM Journal on Control and Optimization 51(5): 3863-3885.
PUB | DOI | WoS
 
[3]
2013 | Journal Article | PUB-ID: 2638626
Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources
Chiarolla MB, Ferrari G, Riedel F (2013)
Siam Journal On Control And Optimization 51(5): 3863-3885.
PUB | DOI | WoS
 
[2]
2012 | Working Paper | PUB-ID: 2674034
On an integral equation for the free boundary of stochastic, irreversible investment problems
Ferrari G (2012) Working Papers. Institute of Mathematical Economics; 471.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2012 | Working Paper | PUB-ID: 2671727
Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources
Chiarolla MB, Ferrari G, Riedel F (2012) Working Papers. Institute of Mathematical Economics; 463.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Search

Filter Publications

Display / Sort

Export / Embed

30 Data Publications

Mark all

[30]
2018 | Journal Article | PUB-ID: 2920351
NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING
De Angelis T, Ferrari G, Moriarty J (2018)
ANNALS OF APPLIED PROBABILITY 28(1): 112-147.
PUB | DOI | WoS
 
[29]
2017 | Journal Article | PUB-ID: 2901752
Optimal Entry to an Irreversible Investment Plan with Non Convex Costs
Angelis TD, Ferrari G, Martyr R, Moriarty J (2017)
MATHEMATICS AND FINANCIAL ECONOMICS 11(4): 423-454.
PUB | DOI | WoS | arXiv
 
[28]
2017 | Journal Article | PUB-ID: 2916438
Optimal Boundary Surface for Irreversible Investment with Stochastic Costs
De Angelis T, Federico S, Ferrari G (2017)
Mathematics of Operations Research 42(4): 1135-1161.
PUB | DOI | WoS
 
[27]
2017 | Journal Article | PUB-ID: 2901747
Continuous-Time Public Good Contribution Under Uncertainty: A Stochastic Control Approach
Ferrari G, Riedel F, Steg J-H (2017)
Applied Mathematics & Optimization 75(3): 429-470.
PUB | DOI | WoS
 
[26]
2016 | Journal Article | PUB-ID: 2906562
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY
Ferrari G, Salminen P (2016)
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
[25]
2016 | Working Paper | PUB-ID: 2904750
Controlling public debt without forgetting Inflation
Ferrari G (2016) Center for Mathematical Economics Working Papers; 564.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[24]
2016 | Working Paper | PUB-ID: 2904748
Nash equilibria of threshold type for two-player nonzero-sum games of stopping
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 563.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[23]
2016 | Working Paper | PUB-ID: 2904756
Optimal entry to an irreversible investment plan with non convex costs
de Angelis T, Ferrari G, Martyr R, Moriarty J (2016) Center for Mathematical Economics Working Papers; 566.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[22]
2016 | Working Paper | PUB-ID: 2904753
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
de Angelis T, Ferrari G (2016) Center for Mathematical Economics Working Papers; 565.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[21]
2016 | Working Paper | PUB-ID: 2904731
On an optimal extraction problem with regime switching
Ferrari G, Yang S (2016) Center for Mathematical Economics Working Papers; 562.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[20]
2016 | Working Paper | PUB-ID: 2904729
A solvable two-dimensional singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 561.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[19]
2016 | Preprint | PUB-ID: 2901751 PUB | arXiv
 
[18]
2016 | Preprint | PUB-ID: 2901754 PUB | arXiv
 
[17]
2015 | Preprint | PUB-ID: 2901753
Nash equilibria of threshold type for two-player nonzero-sum games of stopping
Angelis TD, Ferrari G, Moriarty J (2015)
arXiv:1508.03989.
PUB | arXiv
 
[16]
2015 | Working Paper | PUB-ID: 2901450
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2015) Center for Mathematical Economics Working Papers; 485, Version February 2015.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[15]
2015 | Journal Article | PUB-ID: 2782593
Optimal dynamic procurement policies for a storable commodity with Levy prices and convex holding costs
Chiarolla MB, Ferrari G, Stabile G (2015)
European Journal of Operational Research 247(3): 847-858.
PUB | DOI | WoS
 
[14]
2015 | Journal Article | PUB-ID: 2766940
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES
De Angelis T, Ferrari G, Moriarty J (2015)
SIAM Journal on Control and Optimization 53(3): 1199-1223.
PUB | DOI | WoS
 
[13]
2015 | Journal Article | PUB-ID: 2718995
On an integral equation for the free-boundary of stochastic, irreversible investment problems
Ferrari G (2015)
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 
[12]
2014 | Working Paper | PUB-ID: 2901687
A solvable two-dimensional degenerate singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 531.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[11]
2014 | Working Paper | PUB-ID: 2901528
A non convex singular stochastic control problem and its related optimal stopping boundaries
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 508.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[10]
2014 | Working Paper | PUB-ID: 2901685
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary
Ferrari G, Salminen P (2014) Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[9]
2014 | Working Paper | PUB-ID: 2901544
On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment
de Angelis T, Federico S, Ferrari G (2014) Center for Mathematical Economics Working Papers; 509.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[8]
2014 | Journal Article | PUB-ID: 2705522
A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis
De Angelis T, Ferrari G (2014)
Stochastic Processes and their Applications 124(12): 4080-4119.
PUB | DOI | WoS
 
[7]
2014 | Journal Article | PUB-ID: 2681888
Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem
Chiarolla MB, Ferrari G (2014)
SIAM Journal on Control and Optimization 52(2): 1048-1070.
PUB | DOI | WoS
 
[6]
2013 | Working Paper | PUB-ID: 2674160
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2013) Center for Mathematical Economics Working Papers; 485.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2013 | Working Paper | PUB-ID: 2674083
A Stochastic Reversible Investment Problem on a Finite-Time Horizon: Free Boundary Analysis
de Angelis T, Ferrari G (2013) Center for Mathematical Economics Working Papers; 477.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[4]
2013 | Journal Article | PUB-ID: 2693721
Generalized Kuhn--Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources
Chiarolla MB, Ferrari G, Riedel F (2013)
SIAM Journal on Control and Optimization 51(5): 3863-3885.
PUB | DOI | WoS
 
[3]
2013 | Journal Article | PUB-ID: 2638626
Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources
Chiarolla MB, Ferrari G, Riedel F (2013)
Siam Journal On Control And Optimization 51(5): 3863-3885.
PUB | DOI | WoS
 
[2]
2012 | Working Paper | PUB-ID: 2674034
On an integral equation for the free boundary of stochastic, irreversible investment problems
Ferrari G (2012) Working Papers. Institute of Mathematical Economics; 471.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2012 | Working Paper | PUB-ID: 2671727
Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources
Chiarolla MB, Ferrari G, Riedel F (2012) Working Papers. Institute of Mathematical Economics; 463.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Search

Filter Publications

Display / Sort

Export / Embed